MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight is unknown.Date of non-union is unknown.Additional procodes: hrs, hwc.Lot number is unknown.Complainant parts are not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent revision surgery to remove the variable angle (va) locking compression plate (lcp) distal femur plate and unknown screw from the patient¿s distal femur due to non-union.The hardware was originally implanted on (b)(6) 2017.The patient was revised to a 4.5mm lcp condylar plate and unknown screws.On (b)(6) 2018, the patient underwent a second revision procedure to remove the 4.5mm lcp condylar plate and unknown screws from the patient¿s distal femur due to non-union.The patient was revised to a prosthetic distal femur.Patient consequence is unknown.This report is for a 4.5mm va-lcp curved condylar plate/12 hole/266mm/right.This is report 1 of 2 for (b)(4).This report will address the va lcp distal femur plate and unknown screws removed on (b)(6) 2017.The revision surgery on (b)(6) 2018 has been captured under complaint number (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7793376
Report Number2939274-2018-53355
Device Sequence Number1195544
Product Code JDP
UDI-Device Identifier10886982042859
UDI-Public(01)10886982042859
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.412
Device Catalogue Number02.124.412
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/17/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR